贵州医科大学学报

1985, (02) 151-152

[打印本页] [关闭]
本期目录(Current Issue) | 过刊浏览(Past Issue) | 高级检索(Advanced Search)

强力脱水剂致氮质血症一例救治的体会
A Case of Azotemia caused by Dehydrational Drugs

柘祚鸿;袁祥云;
Zhe Zhahong Department of Neurology

摘要(Abstract):

<正> 患者男性,48岁,住院号550798。因突然头昏、头痛、右测肢体无力伴吞咽困难一天于82年11月28日入院。检查:体温36℃(腋下),脉搏90次/分,呼吸21次/分,血压120/80mmHg。心肺阴性,腹平软,肝脾未扪及,四肢无水肿。神经系统:神清,语音低沉尚清楚,记忆力减退,定向力部份障碍。瞳孔正常,光反应灵敏,眼底正常。咽腭弓上提对称,咽反射正常。右侧肢体肌力四级,肌张力减退。右侧偏身痛触觉减退。右侧腹壁反射及腱反射迟钝。颈软,克匿氏征阴性,右
A case of cerebral hemorrhage was admitted to the neurologic department. Azotemia was caused by over detydration. Because of iqnorance of mild renal insufficiency during admission, over dehydration appeared on the fol lowing days, the patient showed mental confusion and visual hallucination. By withdrawal of mannitol and increase fluid infusion, the azotemia, was recuperated. Mannitol is not only a drug of dehydration, but, also a drug can injure renal tubules (mannitol renopathy), on clinical usage of mannitol, we are warmed by its hazard of over-dehydration and renal damage.

关键词(KeyWords):

Abstract:

Keywords:

基金项目(Foundation):

作者(Author): 柘祚鸿;袁祥云;
Zhe Zhahong Department of Neurology

Email:

文章评论(Comment):

序号(No.) 时间(Time) 反馈人(User) 邮箱(Email) 标题(Title) 内容(Content)
反馈人(User) 邮箱地址(Email)
反馈标题(Title)
反馈内容(Content)
扩展功能
本文信息
服务与反馈
本文关键词相关文章
本文作者相关文章
中国知网
分享